# SDR AALA202202215854

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737*
- Aircraft serial: 33342
- Aircraft time: 15,500 hours, 6,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR CLIP LOOSE AT RH FWD ENTRY DOOR. ADJUSTED RETAINER CLIP IAW AMM 25-66-01, OPS CHECK GOOD.
